# SDR ABXA9600444

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 2550 · Cargo Compartments
- Part: Barrier Door
- Part number: 5704461
- Condition: Cracked
- Location: Aft Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED THAT THE AFT ACCESSORY COMPARTMENT DOOR WAS CRACKED AT BOTH LEFT HAND AND RIGHT HAND SIDES.  REPAIRED AFT LOWER PIT, AFT BARRIER COMPARTMENT DOOR THAT WAS CRACKED ON BOTH LEFT HAND AND RIGHT HAND SIDES IAW ABX REA D853-12475MR.
